# SDR 9619719957

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ground Wire
- Condition: Loose
- Location: Rt Flap Pos Ind
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BAD GROUND IN RIGHT FLAP POSITION INDICATOR WIRING.  REPAIRED WIRING.  ADJUSTED RIGHT TRANSMITTER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
